# SDR ASAA2022032737804

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,678 hours, 7,787 cycles
- Engine: Ge
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: 8220990004
- Part serial: 16GC1R
- Condition: Inoperative
- Location: Ee Rack, E8
- Part time: 52,462 hours, 15,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 RADIO INOP. HF 1 RADIO IS OPERATIONAL AS IS SAT DATA. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE #2 HF TRANSCEIVER IAW B737-900 AMM TASK 23-11-21-400-801 PERFORMED OPS CHECK GOOD.
